The estimation of the solutions of a certain system of differential equations with a small parameter
Differencialʹnye uravneniâ, Tome 10 (1974) no. 10, pp. 1908-1910
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1974_10_10_a21,
author = {L. V. Rakin},
title = {The estimation of the solutions of a certain system of differential equations with a small parameter},
journal = {Differencialʹnye uravneni\^a},
pages = {1908--1910},
year = {1974},
volume = {10},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1974_10_10_a21/}
}
TY - JOUR AU - L. V. Rakin TI - The estimation of the solutions of a certain system of differential equations with a small parameter JO - Differencialʹnye uravneniâ PY - 1974 SP - 1908 EP - 1910 VL - 10 IS - 10 UR - http://geodesic.mathdoc.fr/item/DE_1974_10_10_a21/ LA - ru ID - DE_1974_10_10_a21 ER -
L. V. Rakin. The estimation of the solutions of a certain system of differential equations with a small parameter. Differencialʹnye uravneniâ, Tome 10 (1974) no. 10, pp. 1908-1910. http://geodesic.mathdoc.fr/item/DE_1974_10_10_a21/